TITLE

90-Year-Old Man Sweetly Cries While Reading Lost Love Letter He Penned During WWII

AUTHOR(S)
Zaslow, Alexandra
PUB. DATE
February 2015
SOURCE
People.com;2/24/2015, pN.PAG
SOURCE TYPE
Periodical
DOC. TYPE
Article
ABSTRACT
"You are so lovely, darling, that I often wonder how it is possible that you are mine," the letter reads
ACCESSION #
101128320

 

Related Articles

  • The Lucky One. Manning, Kimberly D. // Annals of Internal Medicine;7/5/2011, Vol. 155 Issue 1, p63 

    The article offers the author's insights on the funeral of his 57-year old South American gentlemen patient that died from cancer, whom she called doctor. The author says that during the funeral, the church was filled with tearful people of every race. She mentions that despite the diagnosis,...

  • Azathioprine.  // Reactions Weekly;10/30/2010, Issue 1325, p8 

    The article describes the case of a 55-year-old-man who developed Sweet's syndrome while undergoing azathioprine treatment.

  • Azacitidine.  // Reactions Weekly;Oct2013, Issue 1475, p9 

    The article presents a case study of a 65-year-old man who, while receiving azacitidine, developed Sweet's syndrome.

  • Azathioprine.  // Reactions Weekly;12/19/2015, Vol. 1582 Issue 1, p73 

    The article describes the case of Sweet's syndrome that developed in a 55-year-old man during treatment with azathioprine.

  • Infliximab.  // Reactions Weekly;6/16/2012, Issue 1406, p24 

    The article describes the case of a 51-year-old man who developed Sweet's syndrome during infliximab therapy.

  • Vemurafenib.  // Reactions Weekly;Nov2014, Vol. 1527 Issue 1, p211 

    The article presents the case of a 64-year-old man, who developed Sweet syndrome during offlabel treatment with vemurafenib.

  • Cisplatin/carboplatin.  // Reactions Weekly;2/10/2007, Issue 1138, p12 

    The article presents two cases involving 62-year-old and 66-year-old men who developed anaphylaxis during treatment with cisplatin and carboplatin for pleural mesothelioma. Five minutes after the 62-year-old man was infused with cisplatin, he developed anaphylaxis, while the 66-year-old man...

  • Bortezomib.  // Reactions Weekly;3/7/2009, Issue 1242, p12 

    The article describes the case of a 69-year-old man who developed histiocytoid Sweet's syndrome while under bortezomib regimen for multiple myeloma. The patient was given bortezomib in a 21-day cycle. He developed lesions that were consistent with Sweet's syndrome. The patient received tapered...

  • Genius can never excuse vile abuse. Sarah Vine // Daily Mail;9/18/2013, p15 

    IF YOUR 14-year-old daughter told you she'd been getting flirtatious overtures and love letters from a 50-year-old, what would your reaction be? Quite. With a rusty saw. But when those love letters are penned by J.D. Salinger, world-famous author of The Catcher In The Rye, we can, apparently,...

  • Genius can never excuse vile abuse. Sarah Vine // Daily Mail;9/18/2013, p15 

    IF YOUR 14-year-old daughter told you she'd been getting flirtatious overtures and love letters from a 50-year-old, what would your reaction be? Quite. With a rusty saw. But when those love letters are penned by J.D. Salinger, world-famous author of The Catcher In The Rye, we can, apparently,...

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics